# SDR 20001120SH063

- Difficulty date: September 22, 2000
- Submitted: November 20, 2000
- Operation: General aviation
- Aircraft: N82149
- Make and model: Cessna 172N
- Aircraft serial: 17267692
- Engine: Lyc O320H2AD
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Plug
- Condition: Missing
- Location: Engine Sump
- Part time: 3,953 hours
- Component: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: E, M, Y
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS FLYING FROM TULSA TO SILOAM SPRINGS, 8 MILES FROM SILOAM SPRINGS AIRPORT, PILOT REPORTED THE ENGINE OIL PRESSURE WAS FLUCTUATING FROM ZERO TO 60 PSI.  THE ENGINE THEN STARTED TO VIBRATE SEVERELY BEFORE THE ENGINE COMPLETELY STOPPED.  UPON INSPECTION OF THE AIRCRAFT, FOUND THE OIL QUICK DRAIN WAS MISSING WHICH OBVIOUSLY CAUSED THE ENGINE TO LOSE OIL PRESSURE.  THE QUICK DRAIN INSTALLED DID NOT HAVE A PROVISION FOR SAFETY WIRE. (X)
